# SDR CA990804008

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Forward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MAKING METAL, OIL PRESSURE VARIED WITH THROTTLE MOVEMENT.
